Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2016, Volume 52, Number 8, Pages 1003–1010 (Mi de11613)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimates for the wandering rate of solutions of a linear differential equation via its coefficients

D. S. Burlakov

Lomonosov Moscow State University

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
The author is grateful to I.S. Sergeev for the statement of the problems and attention to the research. The research was supported by the Russian Scientific Foundation (project no. 14-50-00005).


DOI: https://doi.org/10.1134/S037406411608001X


English version:
Differential Equations, 2016, 52:8, 963–971

Bibliographic databases:

Received: 21.03.2016

Linking options:
  • http://mi.mathnet.ru/eng/de11613

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Sergeev, “Plane rotability exponents of a linear system of differential equations”, J. Math. Sci. (N. Y.), 244:2 (2020), 320–334  mathnet  crossref  elib
  • Number of views:
    This page:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022